# SDR SWAA2024080521172

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N7853B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30707
- Aircraft time: 64,561 hours, 42,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RH EMERGENCY GROUND FLOODLIGHT INOP<[01] RELAMPED RH EMERGENCY GROUND FLOODLIGHT REF AMM 33-51-03
